MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS
Catalog Number 382612
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd insyte autog bc wing.The following information was provided by the initial reporter: piv being placed; flash noted and catheter threaded, blood then noted around catheter site.Lab obtained, line flushed and blood/saline noted to be leaking around hub of piv at base of catheter.Piv pulled, saline flushed through removed catheter and leaking noted around base of catheter by hub.
 
Additional Manufacturer Narrative
Investigation results: a device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results (updated since last submission as a physical sample arrived): the complaint of a leak was confirmed from the 24ga insyte autoguard unit that was provided for investigation from lot #3144501.A functional test revealed a leak from a small hole in the catheter tubing near the nose of the catheter adapter.As the device has been opened, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18332885
Report Number1710034-2023-01444
Device Sequence Number20945206
Product Code FOZ
UDI-Device Identifier00382903826124
UDI-Public(01)00382903826124
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number382612
Device Lot Number3144501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer04/04/2024
05/20/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date04/08/2024
05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown